Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Continuity and differentiability for weighted Sobolev spaces
HTML articles powered by AMS MathViewer

by Yoshihiro Mizuta and Tetsu Shimomura PDF
Proc. Amer. Math. Soc. 130 (2002), 2985-2994 Request permission

Abstract:

Our aim in this paper is to discuss continuity and differentiability of functions in weighted Sobolev spaces in the limiting case of Sobolev’s imbedding theorem.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46E35
  • Retrieve articles in all journals with MSC (2000): 46E35
Additional Information
  • Yoshihiro Mizuta
  • Affiliation: The Division of Mathematical and Information Sciences, Faculty of Integrated Arts and Sciences, Hiroshima University, Higashi-Hiroshima 739-8521, Japan
  • Tetsu Shimomura
  • Affiliation: Department of Mathematics, Graduate School of Education, Hiroshima University, Higashi-Hiroshima 739-8524, Japan
  • MR Author ID: 356757
  • Received by editor(s): December 18, 2000
  • Received by editor(s) in revised form: May 9, 2001
  • Published electronically: March 14, 2002
  • Communicated by: Juha M. Heinonen
  • © Copyright 2002 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 130 (2002), 2985-2994
  • MSC (2000): Primary 46E35
  • DOI: https://doi.org/10.1090/S0002-9939-02-06410-9
  • MathSciNet review: 1908921